# SDR SWAA097621

- Difficulty date: December 5, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 77,273 hours, 71,511 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 654645522C
- Part serial: BN537
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT WING AILERON TRIM TAB DELAMINATED.  REMOVED AND REPLACED TRIM TAB PER MM.
